Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2009
Number of items: 1.

2009

Klapproth, Corinna ; Deuflhard, Peter ; Schiela, Anton:
A perturbation result for dynamical contact problems.
In: Numerical Mathematics : Theory, Methods and Applications. Vol. 2 (2009) Issue 3 . - pp. 237-257.
ISSN 1004-8979
DOI: https://doi.org/10.4208/nmtma.2009.m9003

Review:

This list was generated on Sun Apr 14 11:59:40 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/f6d634b4f66a52da1a67b546cc802930/XML/f6d634b4f66a52da1a67b546cc802930.xml